# SDR 2020FA0000130

- Difficulty date: October 9, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Condition: Loose
- Location: Magneto
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS MAGNETO HAS LOOSE RIVETS ON THE IMPULSE COUPLING PAWLS PN M3163.  IF THE LOOSE RIVETS FALL OUT THIS COULD CAUSE THE IMPULSE PAWLS TO BECOME LODGED IN THE ENGINE.  ALSO, THE IMPULSE COUPLING PIN IN THE HOUSING IS LOOSE.  IF THE PIN FALLS INTO THE ENGINE THIS COULD CAUSE INTERNAL ENGINE DAMAGE.
